Question for those that had ABX IM shots!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Chris L
Regular Member


Date Joined Aug 2008
Total Posts : 189
   Posted 12/15/2008 5:59 AM (GMT -6)   
Hi everyone,
 
I just got my first ABX IM shot Saturday (Bicillin CR) and I ended up with a bruise the size of a quarter at the shot site.  Also, the tissue has become firm/hard at the shot location, about the size of a small walnut.  Is this normal??   It doesn't hurt at the site but it is slightly sensitive. 
 
Thanks for any help!  :-)

Dowa
Veteran Member


Date Joined Sep 2008
Total Posts : 1120
   Posted 12/15/2008 12:58 PM (GMT -6)   
Hi Chris: I would have the nurse put it in slower next time and see if that helps. My B Complex shot will leave a walnut size lump like you described if I do put it in too fast. After experimenting with it, I do it slow and no bruise. Some of us are just more sensitive and bruise easier than others. How often are you getting the injection, hope it helps.    D

Chris L
Regular Member


Date Joined Aug 2008
Total Posts : 189
   Posted 12/15/2008 8:07 PM (GMT -6)   

Hey Dowa!!

That is great info and it makes alot of sense.  I'm getting them once a week.  Thanks!!!!!  No, super THANKS!  turn

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 16, 2017 4:00 PM (GMT -6)
There are a total of 2,856,186 posts in 313,375 threads.
View Active Threads


Who's Online
This forum has 155034 registered members. Please welcome our newest member, EmpathicEngineer.
478 Guest(s), 10 Registered Member(s) are currently online.  Details
Wings of Eagles, 0311, astroman, EmpathicEngineer, searchinginla, Octobrsky13, Chantrelle99, InTheShop, MK1965, Jemyl


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer